Regional Schedule

Regional WT Symposium will be held in Asheville, NC on April 3rd-5th, 2019crowne-plaza-resort-asheville-2531639922-2x1

We will be switching to a digital conference app for this year’s Symposiums – more information about the conference app will be emailed to you after you complete your online registration.

To download a text version of this year’s conference program (which includes workshop times, descriptions, and presenter bios), please download here: 2019 Asheville Regional WTS Brochure text

To download an Excel version of the 2019 WTS_NC workshop schedule (includes workshop time, title, presenters), please download here: v.5 Schedule for 2019 WTS Asheville

Basic Schedule Overview:

Wednesday 4/3/19 

note: no workshops on Wednesday 4/3; Symposium will start with the evening dinner at 6pm on Wed 4/3

6pm-9:30pm   Opening Dinner and Celebration at Isis Music Hall

Thursday 4/4/19

9am-3pm          6hr Workshops (Onsite & Outdoors)

9am-12pm           Diversity Education workshop #1

9am-12:15pm  Onsite 1.5hr and 3hr Workshops

12:15pm-2pm  Lunch break (lunch not provided)

2pm-5:15pm          Onsite 1.5hr and .5hr workshops

6pm-7pm         Dinner

7:30pm-9pm    Keynote Lecture: Rob Meltzer

Friday 4/5/19

9am-3pm          6hr Workshops (Onsite & Outdoors)

9am-12pm           Diversity Education workshop #2

9am-12:15pm  Onsite 1.5hr and 3hr Workshops

12:30pm-1:45pm  “Women in Wilderness Leadership” Luncheon

2pm-3:30pm    Onsite 1.5hr workshops

3:30pm-4pm    Closing Ceremony

 

Login

Lost your password?